# SDR REXA2012101901126

- Difficulty date: October 6, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 18,187 hours, 15,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 IN CARGO AREA HAS CORROSION AROUND SCREW HOLES UPON CORROSION REMOVAL, FLOORBEAM FOUND TO BE OUT OF LIMITS.  REPAIRED IAW BOMBARDIER REO 601R-53-61-3778.
